Kategória ohlasu | CIRIC, Marija S. - Zlatanovic, Milan Lj. - STANKOVIC, Mica S. - VELIMIROVIC, Ljubica S. On geodesic mappings of equidistant generalized Riemannian spaces. In Applied Mathematics and Computation. ISSN 0096-3003, 2012, vol. 218, no. 12, pp. 6648-6655. ZLATANOVIC, Milan Lj. On equitorsion geodesic mappings of general affine connection spaces onto generalized Riemannian spaces. In Applied Mathematics Letters. ISSN 0893-9659, 2011, vol. 24, no. 5, pp. 665-671. STANKOVIC, Mica S. - ZLATANOVIC, Milan Lj. - VELIMIROVIC, Ljubica S. Equitorsion holomorphically projective mappings of generalized Kahlerian space of the first kind. In Czechoslovak Mathematical Journal. ISSN 0011-4642, 2010, vol. 124, pp. 77-90. STANKOVIC, Mica S. - MINCIC, Svetislav M. - VELIMIROVIC, Ljubica S. - ZLATANOVIC, Milan Lj. On Equitorsion Geodesic Mappings of General Affine Connection Spaces. In Rendiconti del Seminario Matematico della Universita di Padova. ISSN 0041-8994, 2010, vol. 124, pp. 77-90.
|
---|